Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Solutions of the hyper-Bessel equation

Author: Chia-Shun Yih
Journal: Quart. Appl. Math. 13 (1956), 462-463
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/qam/72996
MathSciNet review: 72996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eugene Jahnke and Fritz Emde, Tables of Functions with Formulae and Curves, Dover Publications, New York, N. Y., 1945. 4th ed. MR 0015900
  • [2] E. Almansi, Sull' integrazione dell' equazione differenziale $ {\Delta ^{2n}}u = 0$, Annali di Matimatica, (III) 2 (1899)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X

Additional Information

DOI: https://doi.org/10.1090/qam/72996
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society